# SDR TWAA0014203

- Difficulty date: September 10, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 11,856 hours, 1,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 30 - 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2 EMERGENCY LIGHTS AFT OF THE LEFT WING WERE INOPERATIVE, AND THE EGRESS LIGHTS FROM ROW 30 TO 42 ON LT SIDE WERE INOPERATIVE.  RELAMPED THE TWO EXTERIOR LIGHTS, AND SECURED THE CONNECTION AT LIGHT ASEMBLY AT ROW 30 ON LEFT SIDE.  CHECK-C 3-17-00 LAX.
